# SDR GTIA2023071037317

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 11,700 hours, 4,863 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2444101AA
- Part serial: 19189244
- Condition: Fault Message
- Location: Cabin Pressure S
- Part time: 11,739 hours, 4,880 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAB PR SYS 1 FAULT ( AUTOMATIC CABIN PRESSURE CONTROL SYSTEMS (CPC, OUTFLOW VALVE AUTO CHANNELS) SYSTEM 1 )-REMOVED AND REPLACED CPC 1 OPS CHECK NORMAL IAW AMM 21-32-34-400-001A
